On an extension of kummer-type II transformation
MetadataShow full item record
CitationRakha, M. A. & Rathie, A. K. (2014). On an extension of kummer-type II transformation. TWMS Journal of Applied and Engineering Mathematics, 4(1), 80-85.
In the theory of hypergeometric and generalized hypergeometric series, Kummer’s type I and II transformations play an important role. In this short research paper, we aim to establish the explicit expression of e − x 2 2F2 a, d + n; x 2a + n, d; for n = 3. For n = 0, we have the well known Kummer’s second transformation. For n = 1, the result was established by Rathie and Pogany  and later on by Choi and Rathie . For n = 2, the result was recently established by Rakha, et al. . The result is derived with the help of Kummer’s second transformation and its contiguous results recently obtained by Kim, et. al.. The result established in this short research paper is simple, interesting, easily established and may be potentially useful.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: